Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Naltrexone

Posted by Anita on July 21, 1998, at 16:19:18

In reply to Naltrexone, posted by Rachel on July 20, 1998, at 20:09:24

I'm trying to decide if I should try naltrexone
(to augment my present AD) also. I hesitate
only because I get nauseous easily,
and that's the most common side effect. Someone
also mentioned to me that it could cause apathy.

I had treatment-resistant depression before I
tried Nardil. Have you considered trying an MAOI?





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Anita thread:165